| Model Number |
DAT015 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.Additional information has been requested.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A surgical technologist reported that following an intraocular lens (iol) implant procedure, the patient vision was not good, lens would not stay in place.The iol was exchanged for a different model iol in a secondary procedure.Additional information has been requested.